Occasionally weakly compatible mappings on intuitionistic fuzzy metric spaces in the common fixed point

Raghavendra Singh Rathore, Pooja Sharma

Abstract


The purpose of this paper is to obtain common fixed point theorem in Intuitionistic fuzzy metric space. While proving this result, we utilize the idea of occasionally weakly compatible maps due to Al Thagafi and N. Shahzad[13]. Thisresult improves a multitude of relevant common fixed point theorems of the existing literature in Intuitionistic fuzzy metric space.

Full Text: PDF

How to Cite this Article:

Raghavendra Singh Rathore, Pooja Sharma, Occasionally weakly compatible mappings on intuitionistic fuzzy metric spaces in the common fixed point, Advances in Fixed Point Theory, Vol 3, No 2 (2013), 286-295

Copyright © 2013 Raghavendra Singh Rathore, Pooja Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.